Various passport options and their valuation
The passport option is a call option on the balance of a trading account. The option holder retains the gain from trading, while the writer is liable for the loss. Multi-asset passport options and passport options with discrete constraints are studied. For the first ones the pricing equations are Hamilton-Jacobi-Bellman equations. For those with discrete constraints, a linear complementary problem must be solved in order to price the option. The gain by selling passport options to utility maximizing investors and to investors who guess the market a certain percentage of the time is also examined.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 6 (1999)
Issue (Month): 4 ()
|Contact details of provider:|| Web page: http://www.tandfonline.com/RAMF20|
|Order Information:||Web: http://www.tandfonline.com/pricing/journal/RAMF20|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Leland, Hayne E, 1980.
" Who Should Buy Portfolio Insurance?,"
Journal of Finance,
American Finance Association, vol. 35(2), pages 581-594, May.
- Hayne E. Leland., 1979. "Who Should Buy Portfolio Insurance?," Research Program in Finance Working Papers 95, University of California at Berkeley.
- Steven E. Shreve & Jan Vecer, 2000. "Options on a traded account: Vacation calls, vacation puts and passport options," Finance and Stochastics, Springer, vol. 4(3), pages 255-274.
- Harrison, J. Michael & Pliska, Stanley R., 1981. "Martingales and stochastic integrals in the theory of continuous trading," Stochastic Processes and their Applications, Elsevier, vol. 11(3), pages 215-260, August. Full references (including those not matched with items on IDEAS)
When requesting a correction, please mention this item's handle: RePEc:taf:apmtfi:v:6:y:1999:i:4:p:275-292. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Michael McNulty)
If references are entirely missing, you can add them using this form.